MathSciNet Relay Station
MathSciNet bibliographic data
MR2067124 (2005f:57030) 57N10 (37C70 37D05 37E99)
Jiang, Boju; Ni, Yi; Wang, Shicheng 3-manifolds that admit knotted solenoids as attractors. Trans. Amer. Math. Soc. 356 (2004), no. 11, 4371–4382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement